# SDR R61A2023040900223

- Difficulty date: March 24, 2023
- Submitted: April 9, 2023
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 24,026 hours, 16,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION NOTED ON AFT CARGO COMPARTMENT SHEAR CLIP AT FR 88 AND STGR 27R-28R, JUST FORWARD OF LAVATORY WASTE DRAIN STRUCTURE. REMOVED AND REPLACED AFT CARGO COMPARTMENT SHEAR CLIP AT FRAME 88 STGR 27R-28R REFER SRM 51-40-08. RESTORED SURFACE PROTECTION TO FASTENERS REFER SRM 51-23-06.
